# SDR AU991104

- Difficulty date: February 1, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp SA365C
- Engine: Tmeca ARRIEL1A
- System (JASC): 6400 · Tail Rotor System
- Part: Fairing
- Part number: 360A33109000
- Condition: Cracked
- Location: Tail Rotor
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) FENESTRON ROTATING FAIRING CRACKED.
